# SDR SWAA2017022812110

- Difficulty date: February 3, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 42,488 hours, 24,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A8110
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRESHOLD SUPPORT ANGLE CORRODED AT BS 318, LBL 62.   R & R ANGLE IAW SRM & DWG.
